# SDR 9718212290

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290US
- Make and model: Boeing 727251
- Aircraft serial: 21378
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, AIRCRAFT LOST PRESSURIZATION.  ABORTED TAKEOFF WITHOUT INCIDENT.  MAINTENANCE PERFORMED VISUAL CHECK OF EXTERIOR SKIN, CARGO DOOR, AND OUTFLOW VALVES.  PERFORMED ENGINE RUN-UP WITH CABIN PRESSURE CHECK.  OPERATIONAL CHECK OF PRESSURE SYSTEM OK.
